# SDR TRAX200800004

- Difficulty date: December 28, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 10,157 hours, 6,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD FLOOR SUPPORT ANGLE IS CORRODED.
